Marco Barchiesi
Cited by
Cited by
Sharp dimension free quantitative estimates for the Gaussian isoperimetric inequality
M Barchiesi, A Brancolini, V Julin
Ann. Probab. 45 (2), 668--697, 2017
Stability of the Steiner symmetrization of convex sets
M Barchiesi, F Cagnetti, N Fusco
J. Eur. Math. Soc. 15, 1245-1278, 2013
Local invertibility in Sobolev spaces with applications to nematic elastomers and magnetoelasticity
M Barchiesi, D Henao, C Mora-Corral
Archive for rational mechanics and analysis 224 (2), 743–816, 2017
A variational model for infinite perimeter segmentations based on Lipschitz level set functions: denoising while keeping finely oscillatory boundaries
M Barchiesi, SH Kang, TM Le, M Morini, M Ponsiglione
Multiscale Modeling & Simulation 8 (5), 1715-1741, 2010
A bridging mechanism in the homogenisation of brittle composites with soft inclusions
M Barchiesi, G Lazzaroni, CI Zeppieri
SIAM J. Math. Anal. 48 (2), 1178-1209, 2016
Frank energy for nematic elastomers: a nonlinear model
M Barchiesi, A DeSimone
ESAIM: COCV 21 (2), 372–377, 2015
Stability of Polya-Szego inequality for log-concave functions
M Barchiesi, GM Capriani, F Nicola, G Pisante
J. Funct. Anal. 267, 2264-2297, 2014
Homogenization of fiber reinforced brittle materials: the extremal cases
M Barchiesi, G Dal Maso
SIAM J. Math. Anal. 41, 1874-1889, 2009
Multiscale Homogenization of Convex Functionals with Discontinuous Integrand
M Barchiesi
Journal of Convex Analysis 14, 205-226, 2007
Homogenization of the Neumann problem in perforated domains: an alternative approach
M Barchiesi, M Focardi
Calculus of Variations and Partial Differential Equations 42 (1), 257-288, 2011
A variational approach to the local character of G-closure: the convex case
JF Babadjian, M Barchiesi
Annales de l'Institut Henri Poincare (C) Non Linear Analysis 26 (2), 351-373, 2009
Robustness of the Gaussian concentration inequality and the Brunn-Minkowski inequality
M Barchiesi, V Julin
Calculus of Variations and Partial Differential Equations 56 (3), 2017
New counterexamples to the cell formula in nonconvex homogenization
M Barchiesi, A Gloria
Archive for rational mechanics and analysis 195 (3), 991-1024, 2010
Loss of polyconvexity by homogenization: a new example
M Barchiesi
Calculus of Variations and Partial Differential Equations 30 (2), 215-230, 2007
Toughening by crack deflection in the homogenization of brittle composites with soft inclusions
M Barchiesi
Archive for Rational Mechanics and Analysis 227 (2), 749–766, 2018
Symmetry of minimizers of a Gaussian isoperimetric problem
M Barchiesi, V Julin
Probability Theory and Related Fields, 1-40, 2019
Harmonic dipoles and the relaxation of the neo-Hookean energy in 3D elasticity
M Barchiesi, D Henao, C Mora-Corral, R Rodiac
arXiv preprint arXiv:2102.12303, 2021
The system can't perform the operation now. Try again later.
Articles 1–17